On the outer automorphism groups of triangular alternation limit algebras.

Power, S. C. (1993) On the outer automorphism groups of triangular alternation limit algebras. Journal of Functional Analysis, 113 (2). pp. 462-471.

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Functional Analysis
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19631
Deposited By:
Deposited On:
11 Nov 2008 16:04
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 06:16